# SDR DALA2023033102495

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 67,302 hours, 22,168 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 SECTION II ERA 590400-14 REPAIR TO LH WING DRY BAY BARRIERS BETWEEN WSTA 231.50-258.50. CORRECTIVE ACTION: REF ERA 590400-14. (2696573)
